# SDR CA090319011

- Difficulty date: March 17, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 890 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 1018102051
- Condition: Bent
- Location: Mlg Door Act
- Part time: 1,590 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A PRE-FLIGHT INSP THE LT OTBD LINK ASSY DOOR ACTUATOR WAS FOUND BENT AND THE DOOR ACTUATOR ROLLER WAS FOUND DAMAGED. MANUAL RETRACTION TEST WERE CARRIED OUT AFTER THE DAMAGED PARTS WERE REPLACED AND NO FAULTS WERE FOUND.  CAUSE OF THE DAMAGE TO THE BRACKET WAS FROM THE LANDING GEAR WHEN RETRACTED. REASON FOR THE DAMAGE HAS NOT BEEN DETERMINED AT THIS TIME. UNSURE, A ROCK MAY HAVE BEEN RESTING IN AREA (SPIT UP BY A TIRE) WHICH WHEN GEAR WAS RETRACTED DAMAGED THE ASSY.
